View More View Less
  • 1 Harbin Institute of Technology Department of Mathematics Harbin China 150001
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00
To answer a question in [24], we propose
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathcal{U}\mathcal{L}\mathcal{P}(\mathbb{R}^ + ,H)$$ \end{document}
, the space of uniform limit power functions and
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathcal{L}\mathcal{P}_2$$ \end{document}
, the space of limit power functions. We show that
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathcal{U}\mathcal{L}\mathcal{P}(\mathbb{R}^ + ,H)$$ \end{document}
and
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathcal{L}\mathcal{P}_2$$ \end{document}
have properties respectively similar to that of
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathcal{A}\mathcal{P}(\mathbb{R}^ + ,H)$$ \end{document}
, the space of almost periodic functions and to that of B2 , Besicovitch’s space. Finally, we point out that
\documentclass{aastex} \usepackage{amsbsy} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{bm} \usepackage{mathrsfs} \usepackage{pifont} \usepackage{stmaryrd} \usepackage{textcomp} \usepackage{upgreek} \usepackage{portland,xspace} \usepackage{amsmath,amsxtra} \usepackage{bbm} \pagestyle{empty} \DeclareMathSizes{10}{9}{7}{6} \begin{document} $$\mathcal{L}\mathcal{P}_2$$ \end{document}
is the largest among those Hilbert spaces in limit power function set whose members have associated Fourier series (in the sense of a new basis) and satisfy Parseval’s equality.
  • Alonso, A. I., Hong, J. and Rojo, J. , A class of ergodic solutions of of differential equations with piecewise constant argument, Dynamic System and Applications7 (1998), 561–574. MR99m :34155

    Rojo J. , 'A class of ergodic solutions of of differential equations with piecewise constant argument ' (1998 ) 7 Dynamic System and Applications : 561 -574.

    • Search Google Scholar
  • Basit, B. and Zhang, C. , New almost periodic type functions and solutions of differential equations, Canadian J. Math.48(6) (1996), 1138–1153. MR98c :43010

    Zhang C. , 'New almost periodic type functions and solutions of differential equations ' (1996 ) 48 Canadian J. Math. : 1138 -1153.

    • Search Google Scholar
  • Benedetto, J. J. , Harmonic Analysis and Applications , CRC Press, Boca Raton (1997). MR97m :42001

    Benedetto J. J. , '', in Harmonic Analysis and Applications , (1997 ) -.

  • Blahut, R. E., Miller, W., Jr. and Wilcox C. H. , Radar and Sonar, Part I , Springer-Verlag (New York, 1991).

    Wilcox C. H. , '', in Radar and Sonar, Part I , (1991 ) -.

  • Berglund, J. F., Junghenn, H. D. and Milnes, P. , Analysis on Semigroup: Function Spaces, Compactification, Representations , Wiley (New York, 1989). MR91b :43001

    Milnes P. , '', in Analysis on Semigroup: Function Spaces, Compactification, Representations , (1989 ) -.

  • Besicovitch, A. S. , Almost Periodic Functions , Dover (New York, 1954).

    Besicovitch A. S. , '', in Almost Periodic Functions , (1954 ) -.

  • Bochner, S. , A new approach to almost periodicity, Proc. Nat. Acad. Sci. USA48 (1962), 2039–2043. MR26 #2816

    Bochner S. , 'A new approach to almost periodicity ' (1962 ) 48 Proc. Nat. Acad. Sci. USA : 2039 -2043.

    • Search Google Scholar
  • Bohr, H. , Zur Theorie der fastperiolischen Funktionnen, I-III8 Acta Math . 45 , 19–127; 46 , 101–214; 47 , 237–281 (1925–1926).

    Bohr H. , 'Zur Theorie der fastperiolischen Funktionnen, I-III8 ' (1925 ) 45 Acta Math : 19 -127.

    • Search Google Scholar
  • Corduneanu, C.Almost Periodic Functions , Chelsea (New York, 1st ed., 1968, 2nd ed., 1989). MR58 #2006

    Corduneanu C. , '', in Almost Periodic Functions , (1968 ) -.

  • Da Prato , G. and Ichikawa, A. , Optimal control of linear systems with almost periodic inputs, SIAM J. Control Optim.25 (1987), 1007–1019. MR88i :93042

    Ichikawa A. , 'Optimal control of linear systems with almost periodic inputs ' (1987 ) 25 SIAM J. Control Optim. : 1007 -1019.

    • Search Google Scholar
  • de Leeuw , K. and Glicksberg, I. , Applications of almost periodic compactifications, Acta Math . 105 (1961), 63–97. MR24 #A1032

    Glicksberg I. , 'Applications of almost periodic compactifications ' (1961 ) 105 Acta Math : 63 -97.

    • Search Google Scholar
  • Doyle, J. C., Francis, B. A. and Tannenbaum, A. R. , Feedback Control Theory , MacMillan (New York, 1992). MR93k :93002

    Tannenbaum A. R. , '', in Feedback Control Theory , (1992 ) -.

  • Eberlein, W. F. , Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc.69 (1949), 217–240. MR12 ,112a

    Eberlein W. F. , 'Abstract ergodic theorems and weak almost periodic functions ' (1949 ) 69 Trans. Amer. Math. Soc. : 217 -240.

    • Search Google Scholar
  • Fink, A. M. Almost periodic functions invented for specific purpose, SIAM Review14(4 ) (1972), 572–581. MR50 #5353

    Fink A. M. , 'Almost periodic functions invented for specific purpose ' (1972 ) 14 SIAM Review : 572 -581.

    • Search Google Scholar
  • Frid, H. , Decay of almost periodic solutions of conservation laws, Arch Rational Mech. Anal.161 (2002), 43–64. MR2003d :35176

    Frid H. , 'Decay of almost periodic solutions of conservation laws ' (2002 ) 161 Arch Rational Mech. Anal. : 43 -64.

    • Search Google Scholar
  • Goodman, J. W. , Introduction to Fourier Optics , McGraw-Hill (New York, 1968).

    Goodman J. W. , '', in Introduction to Fourier Optics , (1968 ) -.

  • Hörmander, L. , The Analysis of Linear Partial Differential Operators, I and II , Springer-Verlag (New York, 1983). MR85g :35002a, MR85g :35002b

    Hörmander L. , '', in The Analysis of Linear Partial Differential Operators, I and II , (1983 ) -.

  • Hong, J. and Obaya, R. , Ergodic type solutions of some differential equations, in: Differential Equations and Nonlinear Mechanics , Kluwer Academic Publishers (2001), 135–152. MR2002b 34072

  • Jacob, B., Larsen, M. and Zwart, H. , Corrections and extensions of “Optimal control of linear systems with almost periodic inputs” by G. Da Prato and A. Ichikawa, SIAM J. Control Optim.36 (1998), 1473–1480. MR99d :49064

    Zwart H. , 'Corrections and extensions of “Optimal control of linear systems with almost periodic inputs” by G. Da Prato and A. Ichikawa ' (1998 ) 36 SIAM J. Control Optim. : 1473 -1480.

    • Search Google Scholar
  • Kaiser, G. , A Friendly Guide to Wavelets , Birkhäuser (Boston, 1994). MR95i :94003

    Kaiser G. , '', in A Friendly Guide to Wavelets , (1994 ) -.

  • Levitan, B. M. , Almost Periodic Functions , Higher Education Press, Beijing, 1956 (Chinese translation from Russian).

    Levitan B. M. , '', in Almost Periodic Functions , (1956 ) -.

  • Mäkilä, P. M. , On three puzzles in robust control, IEEE Trans. Automat. Control45 (2000), 552–555. MR2001e :93027

    Mäkilä P. M. , 'On three puzzles in robust control ' (2000 ) 45 IEEE Trans. Automat. Control : 552 -555.

    • Search Google Scholar
  • Mäkilä, P. M., Partington, J. R. and Norlander, T. , Bounded power signal spaces for robust control and modelling, SIAM J. Control Optimiz.37 (1999), 92–117. MR99f :93047

    Norlander T. , 'Bounded power signal spaces for robust control and modelling ' (1999 ) 37 SIAM J. Control Optimiz. : 92 -117.

    • Search Google Scholar
  • Mari, J. , A counterexample in power signal space, IEEE Trans. Automat. Control41 (1996), 115–116. MR96i :93004

    Mari J. , 'A counterexample in power signal space ' (1996 ) 41 IEEE Trans. Automat. Control : 115 -116.

    • Search Google Scholar
  • Partington, J. R. and Ünalmis, B. On the windowed Fourier transform and wavelet transform of almost periodic functions, Applied and Computational Harmonic Analysis10 (2001), 45–60. MRMR 2002c:42056

    Ünalmis B. , 'On the windowed Fourier transform and wavelet transform of almost periodic functions ' (2001 ) 10 Applied and Computational Harmonic Analysis : 45 -60.

    • Search Google Scholar
  • Rihaczek, A. W. , Principle of High-resolution Radar , Peninsula Publishing (Los Altos, CA, 1985).

    Rihaczek A. W. , '', in Principle of High-resolution Radar , (1985 ) -.

  • Rudin, W. , Weak almost periodic functions and Fourier Stieltjes transforms, Duke Math. J.26 (1959), 215–220. MR21 #1492

    Rudin W. , 'Weak almost periodic functions and Fourier Stieltjes transforms ' (1959 ) 26 Duke Math. J. : 215 -220.

    • Search Google Scholar
  • Ruess, W. M. and Summers, W. H. , Ergodic theorems for semigroups of operators, Proc. Amer. Math. Soc.114 (1992), 423–432. MR92e :47016

    Summers W. H. , 'Ergodic theorems for semigroups of operators ' (1992 ) 114 Proc. Amer. Math. Soc. : 423 -432.

    • Search Google Scholar
  • Sarason, D. , Toeplitz operators with semi-almost periodic symbols, Duke Math. J.44 (1977), 357–364. MR56 #12965

    Sarason D. , 'Toeplitz operators with semi-almost periodic symbols ' (1977 ) 44 Duke Math. J. : 357 -364.

    • Search Google Scholar
  • Stein, E. M. , Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals , with the assistance of T. S. Murphy, Princeton University Press (Princeton, NJ, 1993). MR95c :42002

    Stein E. M. , '', in Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals , (1993 ) -.

  • Wiener, N. , The Fourier Integral and Certain of its Applications , Cambridge Univ. Press (Cambridge, 1933). MR20 #6634

    Wiener N. , '', in The Fourier Integral and Certain of its Applications , (1933 ) -.

  • Zaidman, S. , Almost Periodic Functions in Abstract Spaces , Pitman (Boston, 1985). MR86j :42018

    Zaidman S. , '', in Almost Periodic Functions in Abstract Spaces , (1985 ) -.

  • Zhang, C. , Almost Periodic Type Functions and Ergodicity , Science Press/Kluwer (Boston, Dordrecht, London, Beijing, New York, 2003). MR2004k :34087

    Zhang C. , '', in Almost Periodic Type Functions and Ergodicity , (2003 ) -.

  • Zhou, K., Doyle, J. C. and Glover, K. , Robust and Optimal Control , Englewood Cliffs (NJ, Prentice-Hall, 1996)

    Glover K. , '', in Robust and Optimal Control , (1996 ) -.

Editors in Chief

Gábor SIMONYI (Rényi Institute of Mathematics)
András STIPSICZ (Rényi Institute of Mathematics)
Géza TÓTH (Rényi Institute of Mathematics) 

Managing Editor

Gábor SÁGI (Rényi Institute of Mathematics)

Editorial Board

  • Imre BÁRÁNY (Rényi Institute of Mathematics)
  • Károly BÖRÖCZKY (Rényi Institute of Mathematics and Central European University)
  • Péter CSIKVÁRI (ELTE, Budapest) 
  • Joshua GREENE (Boston College)
  • Penny HAXELL (University of Waterloo)
  • Andreas HOLMSEN (Korea Advanced Institute of Science and Technology)
  • Ron HOLZMAN (Technion, Haifa)
  • Satoru IWATA (University of Tokyo)
  • Tibor JORDÁN (ELTE, Budapest)
  • Roy MESHULAM (Technion, Haifa)
  • Frédéric MEUNIER (École des Ponts ParisTech)
  • Márton NASZÓDI (ELTE, Budapest)
  • Eran NEVO (Hebrew University of Jerusalem)
  • János PACH (Rényi Institute of Mathematics)
  • Péter Pál PACH (BME, Budapest)
  • Andrew SUK (University of California, San Diego)
  • Zoltán SZABÓ (Princeton University)
  • Martin TANCER (Charles University, Prague)
  • Gábor TARDOS (Rényi Institute of Mathematics)
  • Paul WOLLAN (University of Rome "La Sapienza")

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA
Gábor Sági
Address: P.O. Box 127, H–1364 Budapest, Hungary
Phone: (36 1) 483 8344 ---- Fax: (36 1) 483 8333
E-mail: smh.studia@renyi.mta.hu

Indexing and Abstracting Services:

  • CompuMath Citation Index
  • Essential Science Indicators
  • Mathematical Reviews
  • Science Citation Index Expanded (SciSearch)
  • SCOPUS
  • Zentralblatt MATH
2020  
Total Cites 536
WoS
Journal
Impact Factor
0,855
Rank by Mathematics 189/330 (Q3)
Impact Factor  
Impact Factor 0,826
without
Journal Self Cites
5 Year 1,703
Impact Factor
Journal  0,68
Citation Indicator  
Rank by Journal  Mathematics 230/470 (Q2)
Citation Indicator   
Citable 32
Items
Total 32
Articles
Total 0
Reviews
Scimago 24
H-index
Scimago 0,307
Journal Rank
Scimago Mathematics (miscellaneous) Q3
Quartile Score  
Scopus 139/130=1,1
Scite Score  
Scopus General Mathematics 204/378 (Q3)
Scite Score Rank  
Scopus 1,069
SNIP  
Days from  85
submission  
to acceptance  
Days from  123
acceptance  
to publication  
Acceptance 16%
Rate

2019  
Total Cites
WoS
463
Impact Factor 0,468
Impact Factor
without
Journal Self Cites
0,468
5 Year
Impact Factor
0,413
Immediacy
Index
0,135
Citable
Items
37
Total
Articles
37
Total
Reviews
0
Cited
Half-Life
21,4
Citing
Half-Life
15,5
Eigenfactor
Score
0,00039
Article Influence
Score
0,196
% Articles
in
Citable Items
100,00
Normalized
Eigenfactor
0,04841
Average
IF
Percentile
13,117
Scimago
H-index
23
Scimago
Journal Rank
0,234
Scopus
Scite Score
76/104=0,7
Scopus
Scite Score Rank
General Mathematics 247/368 (Q3)
Scopus
SNIP
0,671
Acceptance
Rate
14%

 

Studia Scientiarum Mathematicarum Hungarica
Publication Model Hybrid
Submission Fee none
Article Processing Charge 900 EUR/article
Printed Color Illustrations 40 EUR (or 10 000 HUF) + VAT / piece
Regional discounts on country of the funding agency World Bank Lower-middle-income economies: 50%
World Bank Low-income economies: 100%
Further Discounts Editorial Board / Advisory Board members: 50%
Corresponding authors, affiliated to an EISZ member institution subscribing to the journal package of Akadémiai Kiadó: 100%
Subscription fee 2022

Online subsscription: 688 EUR / 860 USD
Print + online subscription: 776 EUR / 970 USD

Subscription Information Online subscribers are entitled access to all back issues published by Akadémiai Kiadó for each title for the duration of the subscription, as well as Online First content for the subscribed content.
Purchase per Title Individual articles are sold on the displayed price.

Studia Scientiarum Mathematicarum Hungarica
Language English
French
German
Size B5
Year of
Foundation
1966
Volumes
per Year
1
Issues
per Year
4
Founder Magyar Tudományos Akadémia  
Founder's
Address
H-1051 Budapest, Hungary, Széchenyi István tér 9.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 0081-6906 (Print)
ISSN 1588-2896 (Online)